Robust estimation of the scale and weighted distributions

Volume 34 / 2007

Pawe/l B/lażej Applicationes Mathematicae 34 (2007), 29-38 MSC: 60E15, 60E07, 62N05. DOI: 10.4064/am34-1-3

Abstract

The concept of robustness given by Zieliński (1977) is considered in cases where violations of models are generated by weight functions. Uniformly most bias-robust estimates of the scale parameter, based on order statistics, are obtained for some statistical models. Extensions of results of Zieliński (1983) and Bartoszewicz (1986) are given.

Authors

  • Pawe/l B/lażejMathematical Institute
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image